Metrics

From
On the Hermite-Based Poly-Genocchi Polynomials with a q-Parameter by Burak KURT Turkish Journal of Analysis and Number Theory. 2019, 7(6), 145-149 doi:10.12691/tjant-7-6-2
Views
1706
Html 1346
Abstract 360
(publication date) through 28 November 2020 *
14.19 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 598
PDF242
Epub163
XML128
PPT0
Figures36
Tables29
Export: 511
RIS148
BibTex210
Endnote153
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com